MathSciNet Relay Station
MathSciNet bibliographic data
MR2120264 14P25 (14J60)
Bochnak, J.; Kucharz, W. Vector bundles on a product of real algebraic curves. Proc. Amer. Math. Soc. 133 (2005), no. 6, 1617–1620 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement